# SDR AALA202407018999

- Difficulty date: June 27, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 28,632 hours, 10,517 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 200301E00000308
- Part serial: 200301E00002989
- Condition: Faulted
- Location: Te Flaps
- Part time: 21,507 hours, 8,381 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO DEN DUE TO THE FLIGHT CREW REPORTING THAT WHILE CONFIGURING FOR APPROACH FROM FLAP 1 TO FLAPS 2, RECEIVING A FLIGHT CONTROL SYSTEM 2 FAULT AND FLIGHT CONTROL FLAPS LOCKED ECAM MESSAGES. THE FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES WHICH DID NOT RESOLVE THE ISSUE. THE AIRCRAFT LANDED SAFELY AT DEN AND TAXIED TO THE GATE UNDER ITS OWN POWER. **ORIGINAL REPORT WAS AALA202406280797** MAINTENANCE REPLACED THE RIGHT-WING INTERCONNECTING STRUT PROXIMITY SENSOR 40CV PER AMM 27-51-44 AND THE #2 SLAT FLAP CONTROL COMPUTER PER AMM 27-51-34 (AALA202407018999). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
